MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE Pulmonary; bronchoscope accessory

BOSTON SCIENTIFIC CORPORATION CRE Pulmonary; bronchoscope accessory
Model Number M00550350
Medical Device Problem Codes Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was attempted to be used in the pulmonary anatomy (bronchi) during a bronchoscopy stent procedure performed on (b)(6) 2026.During the procedure, a balloon pinhole was noticed.The procedure was completed with a different model device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fully recovered.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of balloon pinhole in a pulmonary anatomy location.

Brand Name
CRE Pulmonary
Common Device Name
bronchoscope accessory
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25308398
Report Number3005099803-2026-02167
Device Sequence Number21302551
Product Code KTI
UDI-Device Identifier08714729456230
UDI-Public(01)08714729456230(17)280115(10)35635937
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550350
Device Catalogue NumberM00550350
Device Lot Number0035635937
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer06/05/2026
07/10/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/25/2026
08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown